# SDR CALA2016101795809

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 42,498 hours, 17,452 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN RT DENT FOUND OUT OF LIMITS AT FR1-FR2 28+WL.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-11-PH4S FIG 230.
